Authors: Moraga, Claudio
Stojković, Suzana
Stanković, Radomir 
Title: Periodic behaviour of generalized reed muller spectra
Journal: Journal of Multiple-Valued Logic and Soft Computing
Volume: 15
Issue: 4
First page: 267
Last page: 281
Issue Date: 18-Nov-2009
Rank: M23
ISSN: 1542-3980
This paper studies aspects of periodicity that appear by repeatedly applying the RM transform to a p-valued function. It is shown that there are nontrivial fixed points and a simple method is proposed to determine the maximum period of n-place functions for a given p. The concept of spectral diversity is introduced, which may be applied to characterize p-valued functions.
Keywords: Cycles in spectral domain | Eigenvectors | Reed muller transform
Publisher: Old City Publishing

Show full item record


checked on May 22, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.